# SDR SWIA202266002

- Difficulty date: May 5, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N607SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10251
- Aircraft time: 37,272 hours, 28,668 cycles
- Engine: Ge CF348C5B1
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Coaming
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF THE LEFTHAND ENGINE UPPER TRANSCOWL COAMING AND STIFFENER FOUND INTERNAL STRUCTURE SECTION MISSING AND CRACKED      (C-CHECK RO 7/8/2022)    PERMENANTLY REPAIRED L/H UPPER TRANSCOWL INTERNAL STRUCTURE UNDER STIFFNER REF MHIRJ REO 670-54-21-1537 REV -- 2022-06-02.  COMPLIED WITH SKYCARD 51-900-1002.
